Alert archive / Texas / Wind Advisories in 2014
Wind Advisory 11, NWS Brownsville, TX
NWS Brownsville, TX issued this wind advisory at Apr 14, 2014, 4:40 AM CDT for 8 counties in Texas. It took effect at Apr 14, 2014, 11:22 AM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2014, 4:40 AM CDT (09:40 UTC)
- In effect from
- Apr 14, 2014, 11:22 AM CDT
- Expired
- Apr 15, 2014, 12:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Brownsville, TX
Counties Brooks County, TX, Cameron County, TX, Hidalgo County, TX, Jim Hogg County, TX, Kenedy County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 118 km from the middle of the area, began a volume at 09:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.7 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1149 J/kg
- Mixed-layer CIN
- -377 J/kg
- Mixed-layer LCL
- 860 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815 WWUS74 KBRO 140940 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 AM CDT MON APR 14 2014 ...STRONG NORTH WINDS WILL DEVELOP ACROSS DEEP SOUTH TEXAS THIS AFTERNOON BEHIND A COLD FRONT... .A STRONG COLD FRONT WILL MOVE ACROSS DEEP SOUTH TEXAS THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT AS SURFACE HIGH PRESSURE SURGES SOUTHWARD. TXZ248>257-141745- /O.NEW.KBRO.WI.Y.0011.140414T1900Z-140415T0100Z/ ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR... MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN... PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 440 AM CDT MON APR 14 2014 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 40 MPH ESPECIALLY ALONG THE COAST. * TIMING...EARLY THIS AFTERNOON IN THE WAKE OF A COLD FRONT THROUGH THIS EVENING. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS, LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$
4 follow-up statements
975 WWUS74 KBRO 141622 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1122 AM CDT MON APR 14 2014 ...STRONG NORTH WINDS WILL DEVELOP ACROSS DEEP SOUTH TEXAS THIS AFTERNOON BEHIND A COLD FRONT... .A STRONG COLD FRONT WILL MOVE ACROSS DEEP SOUTH TEXAS THIS AFTERNOON. STRONG NORTH WINDS WILL DEVELOP IN THE WAKE OF THE FRONT AS SURFACE HIGH PRESSURE SURGES SOUTHWARD. TXZ248-249-252-150100- /O.EXT.KBRO.WI.Y.0011.140414T1622Z-140415T0100Z/ ZAPATA-JIM HOGG-STARR- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE... RIO GRANDE CITY...ROMA 1122 AM CDT MON APR 14 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THIS AFTERNOON THROUGH EARLY THIS EVENING. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ251-254>257-150130- /O.EXT.KBRO.WI.Y.0011.140414T1900Z-140415T1100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 1122 AM CDT MON APR 14 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM CDT TUESDAY... * WINDS...NORTH 30 TO 40 MPH WITH GUSTS AS HIGH AS 50 MPH ESPECIALLY ALONG THE COAST. * TIMING...EARLY THIS AFTERNOON IN THE WAKE OF A COLD FRONT THROUGH THIS EVENING. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. MINOR DAMAGE TO OUTBUILDINGS AND SHEDS AND ROOFS OF POORLY CONSTRUCTED MOBILE HOMES IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ TXZ250-253-150100- /O.CON.KBRO.WI.Y.0011.140414T1900Z-140415T0100Z/ BROOKS-HIDALGO- INCLUDING THE CITIES OF...FALFURRIAS...MCALLEN...EDINBURG... PHARR...MISSION...WESLACO 1122 AM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING... * WINDS...NORTH 30 TO 35 MPH WITH GUSTS UP TO 45 MPH. * TIMING...EARLY THIS AFTERNOON IN THE WAKE OF A COLD FRONT THROUGH THIS EVENING. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ JGG
357 WWUS74 KBRO 142359 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 659 PM CDT MON APR 14 2014 ...STRONG NORTH WINDS WILL CONTINUE ACROSS THE COASTAL SECTIONS EARLY THIS EVENING... .SURFACE HIGH PRESSURE WILL CONTINUE TO BUILD INTO THE RIO GRANDE VALLEY TONIGHT IN THE WAKE OF THE COLD FRONT THAT MOVED THROUGH THE AREA EARLIER TODAY. STRONG NORTH WINDS WILL CONTINUE ACROSS THE COASTAL SECTIONS OF DEEP SOUTH TEXAS THIS EVENING AS A RESULT. TXZ248>250-252-253-150100- /O.CAN.KBRO.WI.Y.0011.000000T0000Z-140415T0100Z/ ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO- INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS... RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...MISSION... WESLACO 659 PM CDT MON APR 14 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. NORTH WINDS OF 20 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL CONTINUE THROUGH EARLY THIS EVENING. $$ TXZ251-254>257-150800- /O.CON.KBRO.WI.Y.0011.000000T0000Z-140415T1100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON-COASTAL WILLACY- COASTAL CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN...PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND... LAGUNA HEIGHTS...LAGUNA VISTA 659 PM CDT MON APR 14 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CDT TUESDAY... * WINDS...NORTH WINDS 25 TO 35 MPH WITH GUSTS 40 TO 45 MPH ESPECIALLY ALONG THE COAST. * TIMING...EARLY THIS EVENING THROUGH LATE TONIGHT. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. MINOR DAMAGE TO OUTBUILDINGS AND SHEDS AND ROOFS OF POORLY CONSTRUCTED MOBILE HOMES IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ CASTILLO
990 WWUS74 KBRO 150139 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 839 PM CDT MON APR 14 2014 ...STRONG NORTH WINDS DIMINISHING ACROSS THE LOWER TEXAS COAST THIS EVENING... .THE PRESSURE GRADIENT REMAINS STRONG ACROSS THE WESTERN GULF OF MEXICO IN THE WAKE OF THE COLD FRONT THIS EVENING BUT WINDS CONTINUE TO DIMINISH ACROSS THE LOWER TEXAS COAST. TXZ251-254-255-150245- /O.CAN.KBRO.WI.Y.0011.000000T0000Z-140415T1100Z/ KENEDY-INLAND WILLACY-INLAND CAMERON- INCLUDING THE CITIES OF...SARITA...RAYMONDVILLE...BROWNSVILLE... HARLINGEN 839 PM CDT MON APR 14 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS CANCELLED THE WIND ADVISORY. NORTH WINDS 20 TO 25 MPH WITH GUSTS TO NEAR 35 MPH WILL CONTINUE THROUGH THE REST OF THIS EVENING. $$ TXZ256-257-150500- /O.EXT.KBRO.WI.Y.0011.000000T0000Z-140415T0500Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 839 PM CDT MON APR 14 2014 ...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTH WINDS 20 TO 30 MPH WITH GUSTS 35 TO 40 MPH. * TIMING...THE REST OF THIS EVENING. * IMPACT...DRIVING ON EAST TO WEST ROADWAYS WILL BE MADE DIFFICULT BY NORTH WINDS. SMALL OBJECTS MAY BE BLOWN AROUND AND OUTDOOR ITEMS SUCH AS TRASH CANS... LAWN FURNITURE AND BASKETBALL GOALS MAY BE BLOWN OVER. MINOR DAMAGE TO OUTBUILDINGS AND SHEDS AND ROOFS OF POORLY CONSTRUCTED MOBILE HOMES IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 30 TO 39 MPH FOR AT LEAST 2 HOURS...AND OR FREQUENT GUSTS WILL RANGE BETWEEN 40 AND 57 MPH. && $$ CASTILLO
863 WWUS74 KBRO 150508 NPWBRO URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1208 AM CDT TUE APR 15 2014 ...NORTH WINDS CONTINUE TO DIMINISH ACROSS THE LOWER TEXAS COAST TONIGHT... .NORTH WINDS CONTINUE WILL TO DIMINISH ACROSS THE LOWER TEXAS COAST OVERNIGHT AS SURFACE HIGH PRESSURE BUILDS ACROSS THE REGION. TXZ256-257-150615- /O.EXP.KBRO.WI.Y.0011.000000T0000Z-140415T0500Z/ COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 1208 AM CDT TUE APR 15 2014 ...WIND ADVISORY HAS EXPIRED... NORTH WINDS 10 TO 15 MPH WILL CONTINUE ALONG THE LOWER TEXAS COAST THROUGH LATE TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this wind advisory went out at Apr 14, 4:22 AM CDT, 18 minutes earlier.
Area forecast discussion, Apr 14, 4:22 AM CDT, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
422 AM CDT MON APR 14 2014
.SHORT TERM /NOW THROUGH TUESDAY/...SURFACE OBSERVATIONS ALONG WITH
WEB CAMERAS ON SOUTH PADRE ISLAND INDICATE PATCHY FOG ALONG THE
LOWER TEXAS COAST THIS MORNING. THE COLD FRONT CURRENTLY LOCATED
FROM THE BEND BIG TO JUNCTION EXTENDING INTO ARKLATEX REGION. THE
FRONT WILL CONTINUE TO RACE SOUTHWARD THIS MORNING. THE COLD FRONT
WILL APPROACH DEEP SOUTH TEXAS THIS AFTERNOON DURING PEAK HEATING.
FRONTAL LIFT ALONG WITH POOLING MOISTURE /BRO SOUNDING FROM SUNDAY
EVENING REVEALS PRECIPITABLE WATER VALUES OF 1.36 INCHES/ WILL
PROVIDE A CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE AREA LATER
TODAY. THE BEST CHANCE OF CONVECTION WILL BE NEAR THE COAST DUE TO
HIGHER INSTABILITY. MOST OF THE DYNAMICS ALOFT WILL BE WELL OFF TO
THE NORTHEAST INTO LOUISIANA AND MISSISSIPPI BY THE TIME THE FRONT
ARRIVES IN THE AFTERNOON. THE FRONT WILL MOVE ACROSS THE NORTHERN
RANCHLANDS AROUND NOON AND THE UPPER VALLEY AROUND 2 PM AND SOUTH OF
THE RIO GRANDE RIVER AROUND 4 PM. RAIN CHANCES BY THIS EVENING AS
DRIER AND COOLER AIR FILTERS INTO THE REGION. STRONG NORTH WINDS
WILL DEVELOP BEHIND THE FRONT DUE TO THE TIGHT PRESSURE GRADIENT.
WINDY CONDITIONS EXPECTED LATER THIS AFTERNOON INTO THIS EVENING
WITH NORTH WINDS AROUND 30 MPH WITH HIGHER GUSTS. TEMPERATURES WILL
FALL INTO THE UPPER 40 TO LOWER 50S TUESDAY MORNING. HIGH
TEMPERATURES ON TUESDAY WILL BE IN THE MID 60S TO LOWER 70S.
.LONG TERM.../TUESDAY NIGHT THROUGH SUNDAY/...BROAD 500 MB
TROFFING WILL PREVAIL OVER THE SOUTH CENTRAL PLAINS STATES FROM
TUES NIGHT THROUGH THURSDAY. A FAIRLY STRONG SHORT WAVE MOVING
EAST ACROSS THE CENTRAL U.S. THURS NIGHT AND FRI WILL PUSH A
FAIRLY WEAK COLD FRONT THROUGH DEEP SOUTH TX LATE FRI/EARLY SAT.
A DEEP CLOSED 500 MB LOW WILL FORM ALONG THE WEST COAST OF THE
U.S. WHICH WILL IN TURN HELP BUILD A RIDGE OVER TEXAS NEXT
WEEKEND. OVERALL MOISTURE LEVELS REMAIN PRETTY LIMITED OUT THROUGH
NEXT WEEKEND OVER DEEP SOUTH TX. ALSO THE SERIOUS 500 MB DYNAMICS
WILL LIKELY BE CONFINED WELL NORTH OF THE RGV WHICH WILL LIKELY
KEEP THE PCPN CHCS DOWN FAIRLY LOW.
THE ECMWF IS A LITTLE COOLER WITH TEMPS VERSUS THE GFS THROUGH DAY
7. BELIEVE THAT THE ECMWF IS MAINTAINING TOO COOL OF A BIAS ON THE
TEMPS AND WILL LEAN TOWARDS THE WARMER MEX NUMBERS THROUGH THE
EXTENDED RANGE. RUN TO RUN CONSISTENCY WITH THE MEX TEMPS AND POPS
THROUGH DAY 7 IS PRETTY STABLE. BOTH THE ECMWF AND THE MEX
GUIDANCE ARE IN PRETTY GOOD AGREEMENT WITH POPS. SO OVERALL
CONFIDENCE IN THE LONGER RANGE FORECAST WORDING IS ABOVE AVERAGE.
&&
.MARINE...NOW THROUGH TUESDAY...BUOY 42020 REPORTED SOUTHEAST WINDS
OF 12 KNOTS WITH GUSTS OF 14 KNOTS AND SEAS OF 4.6 FEET AT 250
AM/750 UTC. MARINE OBSERVATION PLATFORMS ACROSS THE LAGUNA MADRE
THIS MORNING ARE REPORTING SOUTHEAST WINDS BETWEEN 6 TO 12 KNOTS.
LIGHT TO MODERATE SOUTHEAST WINDS AND PATCHY FOG CAN BE EXPECTED
ACROSS THE MARINE AREA THIS MORNING. A COLD FRONT WILL MOVE ACROSS
THE LOWER TEXAS COAST WATERS THROUGH MID TO LATE AFTERNOON. A
SQUALL LINE WITH GUSTY NORTH WINDS AND OCCASIONAL LIGHTNING MAY
ACCOMPANY THE FRONTAL PASSAGE THIS AFTERNOON.
HAZARDOUS MARINE CONDITIONS WILL DEVELOP ACROSS THE LOWER TEXAS
COASTAL WATERS IN THE WAKE OF THE FRONT. BEHIND THE FRONT...GUSTY
NORTH WINDS OF 25 TO 35 KNOTS WITH HIGHER GUSTS IS EXPECTED OVER THE
GULF WATERS AND NORTH WINDS AROUND 25 KNOTS WITH HIGHER GUSTS ON THE
LAGUNA MADRE. A GALE WARNING REMAINS IN EFFECT FOR THE GULF
WATERS...WITH DEFINITE SMALL CRAFT ADVISORIES FOR THE LAGUNA MADRE
BEGINNING WITH FRONTAL PASSAGE. THERE A POTENTIAL FOR A BRIEF
PERIOD WINDS AROUND GALE FORCE ON THE LAGUNA LATER THIS AFTERNOON
INTO EARLY THIS EVENING. HOWEVER...CONFIDENCE IS BELOW AVERAGE AT
THIS TIME BUT WILL CONTINUE TO MONITOR THIS. BREEZY DUE NORTH WINDS
WILL ALLOW SEAS UP TO 6 TO 10 FEET OFFSHORE BY TONIGHT...INCREASING
TO 10 TO 14 FEET LATE TONIGHT INTO TUESDAY MORNING. ROUGH WATERS CAN
BE EXPECTED ON THE LAGUNA MADRE THROUGH TUESDAY AFTERNOON.
TUESDAY NIGHT THROUGH FRIDAY...A FAIRLY MODERATE E-SE FLOW WILL
PREVAIL THROUGH FRIDAY WITH PRETTY BENIGN SWELLS PERSISTING. THE
APPROACH AND PASSAGE OF THE WEAK FRONT LATE FRI MAY RESULT IN SOME
MODERATE NE SURFACE WINDS. HOWEVER NO SCA CONDITIONS EXPECTED
THROUGH FRI.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 83 53 63 51 / 40 30 10 0
BROWNSVILLE 85 52 65 49 / 40 30 10 0
HARLINGEN 86 49 67 47 / 40 30 10 0
MCALLEN 89 51 71 48 / 40 20 10 0
RIO GRANDE CITY 91 50 73 45 / 40 10 10 0
SOUTH PADRE ISLAND 77 55 62 55 / 40 30 10 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS EVENING
FOR TXZ248>257.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM THIS AFTERNOON TO 10 AM
CDT TUESDAY FOR GMZ130-132-135.
GALE WARNING FROM 3 PM THIS AFTERNOON TO 10 AM CDT TUESDAY FOR
GMZ150-155-170-175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
SHORT TERM...63
LONG TERM...60
GRAPHICAST/UPPER AIR...58Hazardous weather outlook, Apr 13, 3:49 PM CDT, 12 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 349 PM CDT SUN APR 13 2014 TXZ248>257-142100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 349 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TONIGHT. A MODERATE RISK OF RIP CURRENTS IS EXPECTED TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AN ELEVATED RISK FOR RIP CURRENTS IS EXPECTED ON AREA BEACHES FOR MUCH OF THIS WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-142100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 349 PM CDT SUN APR 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A COLD FRONT WILL SWEEP THROUGH THE REGION MONDAY...BRINGING STRONG NORTH WINDS TO THE AREA. A GALE WARNING IS IN EFFECT FOR THE OFFSHORE WATERS 0 TO 60 NM OUT MONDAY AFTERNOON THROUGH TUESDAY MORNING. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LAGUNA MADRE MONDAY AFTERNOON THROUGH TUESDAY MORNING AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.